Thread: injecting and zits
02-04-2005, 12:49 PM #1
injecting and zits
Back on cycle in a few weeks, I still have a few major zit problems. Is there any danger if I hit one of these while during an injecting? Will do my best to miss but just in case…
02-04-2005, 12:50 PM #2
u have zits on your a**???
02-04-2005, 01:15 PM #3
problems from hitting a zit while injecting?
problems like what?
02-04-2005, 01:15 PM #4
LOL. I dont understand what you are trying to say????
02-04-2005, 01:16 PM #5
i don't either.
02-04-2005, 01:17 PM #6New Member
- Join Date
- Jan 2005
So your asking if you inject directly through a pimple, will you hurt yourself? I really don't know what to say, do you acne on your glutes if so you could try your thighs, I have only heard of a few bros who have acne on their thighs.
02-04-2005, 02:26 PM #7
I still have a delt and pec problem my other sites are clear. This would eliminate two of my rotation sites. I’m worried about hitting a zit or a zit under the skin and getting an infection.
02-04-2005, 02:34 PM #8Originally Posted by profbiv
02-04-2005, 07:07 PM #9
Seen a “pro” do it, and figured I would try it since I needed a new spot in my rotation of tren and test ED shoots. Believe it or not it’s like a thigh or delt no pain at all
On the zit thing, only did two cycle so far and just paranoid about getting an infecting
Thanks for the feedback….
02-04-2005, 07:46 PM #10New Member
- Join Date
- Feb 2005
when i was getting a tattoo she told me that she had to pop all my pimples because of the bacteria inside, then wipe them with alcohol
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)